# SDR MWEA00523

- Difficulty date: June 15, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N809ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48071
- Aircraft time: 33,881 hours, 38,080 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - FLT 933 - CLIMBING OUT OF 4,500 FEET, GOT TAIL COMPT TEMP HI LITE.  DID MEMORY ITEMS AND STARTED CHECK LIST.  LIGHT WENT OUT AFTER BEING ON FOR 2-3 MINUTES.  TEMPERATURE IN PHX AT DEPT, 42 DEGREES CELCIUS.  CHECKED ALL PLUMBING AND EQUIPMENT IN AFT ACCESSORY COMPT.  DEFERRED LT AIRCRAFT PACK PER MEL 21-01A.  T-FUNC C/W, DEACTIVATED LT A/C PACK.  (DELTA AIRLINES MTC).  (X)
